Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Actos

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 11-13-2009, 01:14 AM
professor1 professor1 is offline
Junior Member
 
Join Date: Nov 2009
Posts: 1
Default Actos Side Effects

have been having headaches back of head feels like a stiff neck taking actos for about 1 year have had high blood sugar for about 5 years have taken metformin took xr but had severe diahrea took glyberide experienced a lot of lows and went to actos and metformin not good control but tolerable have had a lot of muscle cramps and diahrea. have a lot of back pain and siatiaca legs are numb and ache feel very weak in legs now taking tylenol 3 to control diahreah and had to quit lipitor and all statins taken for cholosterol control needed after taking metforminxr 500 mg had severe muscle cramping and could not move arms freely quit statins completely and have since started recovering from siatiaca after about a 2 year bout with severe back pain and numbness in legs. I have good circulation and am as active as allowed by pain but it is getting better now that i am off the statins they almost did me in.
have also experienced blurred vision but seems to be stable now
Reply With Quote
  #2  
Old 03-13-2012, 03:04 PM
SonjaKathryna SonjaKathryna is offline
Junior Member
 
Join Date: Mar 2012
Posts: 2
Exclamation Some Actos users may have suffered from serious side effects

Hi, I am Sonja from Sokolove Law. I'm part of our medical rights group that works on pharmaceutical drug claims. We have been reviewing thousands of potential claims where people who were prescribed Actos to treat Type II Diabetes may have experienced serious side effects. One of the more serious Actos side effects that some users have experienced has been an increased risk of developing bladder cancer.

Following a five-year analysis of the drug by its manufacturer, Takeda Pharmaceuticals, The FDA recently announced a warning that users who have taken high amounts of the drug for longer periods of time had a higher risk of developing Actos side effects that eventually led to a bladder cancer diagnosis.

Also, we have also seen that some Actos users faced problems related to cardiovascular side effects. Some of the known issues include Congestive Heart Failure and Vision Loss.

For folks interested in learning more about Actos and some of the side effects that may have affected you or someone you love, there is great information available at <http://awe.sm/5gzrH >. You can call our office toll free at 800-568-1838 to learn about your options and receive a free legal consultation.
Reply With Quote
  #3  
Old 07-18-2012, 04:42 PM
mma9594630 mma9594630 is offline
Junior Member
 
Join Date: Jul 2012
Posts: 1
Default Actos Causing Symptoms?

My doctor has been giving me samples of Actos for the past two years to help treat my diabetes. I have had period swelling in my feet so bad that when I finally got the swelling down, my ankles had wrinkes in them for a few hours! Over the past 6 months, I have been having increasing abdominal pain and spitting up blood in the morning, sometimes quite a lot! I've been getting tired quickly and my neuropathy has been worse, making me very cranky!

When I went to pick up this month's samples, they had been mistakenly given to someone else and I can't get them at the pharmacy because my insurance doesn't cover them. That's why the doctor has been giving me sampes. So I have been off Actos for a little over a week, and guess what... The pain was a lot worse for a few days, and I still have it, but it's lesser now AND I haven't spit up blood the last few days. The pain that I still have is in my lower stomach area, my side and lower back. I do have a lot more energy and I'm sleeping bette, plus my feet haven't been quite as bad the past few days.

Could Actos have been causing this to happen? My doc is trying to get me more samples but I'm afraid to take them.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 10:46 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.